# SDR COEA2016100709803

- Difficulty date: October 7, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5367121721101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FRAME 36 RT OUTBOARD SEAT TRACK, FLOOR WEB HAS LEVEL 2 CORROSION AROUND FLOOR PANEL HOLE. REPLACED WITH NEW OEM PART.
